# SDR GTIA2021012535569

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 9,384 hours, 4,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 FLASHLIGHT TEST LIGHT DOES NOT ILLUMINATE (FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN).  R & R L2 FLASHLIGHT IAW A321 EMERGENCY EQUIPMENT DRAWING.  THIS CLEARS DMI 273322-1.  MOC NOTIFIED.  DMI LOG UPDATED.  PLACARD REMOVED.
